# SDR SWAA2016042951437

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,665 hours, 55,020 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 4137
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  AT FC 36 DEGREES CABIN ALTITUDE HORN SOUNDED, ALTIMETER LIGHT DID NOT ILLUMINATE.  NO MASKED POPPED, OUTFLOW VLV DID NOT OPEN ON THE GND.  R & R NR 2 ENG HIGH STAGE PRESS REGULATOR IAW AMM.
